Skip to main content

Please enter a keyword and click the arrow to search the site

Quadratic programming: applications in finance using Excel

Journal

Journal of the Operational Research Society

Publishing details

Journal of the Operational Research Society 1999 December Vol 50:12 p 1256-1266

Authors / Editors

Jackson M;Staunton M

Publication Year

1999

Available on ECCH

No


Select up to 4 programmes to compare

Select one more to compare
×
subscribe_image_desktop 5949B9BFE33243D782D1C7A17E3345D0

Sign up to receive our latest news and business thinking direct to your inbox